# SDR QXEA2011030700207

- Difficulty date: March 1, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 23,214 hours, 24,031 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL PEC CAUTION MESSAGE ON CLIMB.  NR 2 ENG STARTED SURGING ON FINAL APPROACH.  NP VARIED 1030-1060.  NR 1 AND NR 2 A/C GEN'S DROPPED OFF LINE TURNING OFF RUNWAY.  POWER LEVERS WERE NOT MOVED BEHIND FLIGHT IDLE GATE.  PEC CAUTION CAUSED BY INADVERTANT CONDITION LEVER MOVEMENT AFT OF 850 RPM.  DIVERTED.  CHECKED CDS AND FOUND FAULT CODES ENG1 CH A 260 CH B 236. ENG2 CH A 236 915. CH B 260, 915.  CLEARED FAULTS IAW AMM TASK 61-20-36-070-801 PEC FAULT CODE CLEAR.  CW AMM OPS TEST AUTOFEATHER AND UP TRIM TASK 61-20-00-710-801 NO DEFECTS NOTED.  RETURNED TO SERVICE.
